# SDR ASAA2016051016684

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,176 hours, 3,267 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 10108
- Condition: Failed
- Location: Cabin Temp
- Part time: 30,736 hours, 9,546 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AFT CABIN RAN HIGH AT 46 DEGREES C AND WOULD NOT COOL WITH FULL COLD SELECTED.  RAN CHECKLIST AND CABIN COOLED WITH TRIM AIR SELECTED OFF.  ACFT GROUNDED. R & R AFT CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-21.
